# SDR UPS04243251

- Difficulty date: September 13, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,763 hours, 40,573 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HULL PRESSURE LEAK IN NLG WHEEL WELL CEILING PANEL (DUE TO CRACKING) AT BS 260 LBL 20.  DAMAGED AREA REMOVED AS REQUIRED IAW SRM 51-40-2.  HFEC CARRIED OUT - NO DEFECTS FOUND.  REPAIR PARTS FABRICATED IAW SRM 51-40-2.  REPAIR PARTS INSTALLED IAW SRM 51-40-2.
